# SDR CA140124024

- Difficulty date: December 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 453067B
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) CABIN FILLED WITH SMOKE ON SELECTION OF APU BLEED,  APU BEING INSPECTED & MADE INOPERATIVE. ENGINE RUN REQUIRED TO PURGE ECS AI.
